Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Moistur

What is this? (pic) How do i get rid of it?

Recommended Posts

A9Sx5m.jpg



So i used to have acne and finished my accutane course about half a year ago.  My skin is way better, but i'm still having this red pigmentation. Is it due to dryness? I heard that it takes 6 months for red spots to go away, but it's been more than that now.. so what do i do? 

 

Share this post


Link to post
Share on other sites

It might be dryness, irritation, or PIE the after effects of acne. Consult a dermatologist if something looks or feels wrong. 

We have plenty of solutions, we made a faq to your commonly asked problem here on acne.org :

http://www.acne.org/messageboard/topic/365640-qa-faq-post-inflammatory-erythema-pie-post-inflammatory-hyperpigmentation-pih- hypopigmentation-read-before-posting/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×